# SDR SWAA2024090618645

- Difficulty date: July 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT ANGLE BS 500D LEVEL STRINGER 19R AT LOWER FUSELAGE 2024-473102<[01] REPLACED BODY FAIRING SUPPORT ANGLE AND FASTENERS LOC BS 500D LEVEL STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 149A7101 SHEET 7 REV -; DWG 116A3110 SHEET 3 REV -; DWG 116A3010 SHEET 1 REV H. SEE INDIVIDUAL SIGN OFF BELLOW;[02] JOB COMPLETED;[03] CORRECTED CORRECTIVE ACTION 1:  REPLACED BODY FAIRING SUPPORT ANGLE AND FASTENERS LOC BS 500D LEVEL STRINGER 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 149A7101 SHEET 7 REV -; DWG 116A3110 SHEET 3 REV -; DWG 116A3010 SHEET 1 REV H. AND REMOVED EWIS PROTECTION I.A.W. B737-700 AMM 20-60-07-913-801. SEE INDIVIDUAL SIGN OFF BELLOW;[04] CORRECTED STEP 2 JOB COMPLETED
